Open Access
June 2004 Burgers' Equation with Vanishing Hyper-Viscosity
Eitan Tadmor
Commun. Math. Sci. 2(2): 317-324 (June 2004).


We prove that bounded solutions of the vanishing hyper-viscosity equation, converge to the entropy solution of the corresponding convex conservation law. The hyper-viscosity case lacks the monotonicity which underlines the Krushkov BV theory in the viscous case s = 1. Instead we show how to adapt the Tartar-Murat compensated compactness theory together with a weaker entropy dissipation bound to conclude the convergence of the vanishing hyper-viscosity.


Download Citation

Eitan Tadmor. "Burgers' Equation with Vanishing Hyper-Viscosity." Commun. Math. Sci. 2 (2) 317 - 324, June 2004.


Published: June 2004
First available in Project Euclid: 1 March 2005

zbMATH: 1088.35038
MathSciNet: MR2119943

Rights: Copyright © 2004 International Press of Boston

Vol.2 • No. 2 • June 2004
Back to Top